# SDR IPXA2016012098112

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 29,692 hours, 20,257 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: L, FWD ENTRY DOOR LIGHT AND EICAS DISPLAYS WITH DOOR CLOSED.  R & R CREW ENTRY DOOR PROXIMITY SENSOR IAW AMM 52-71-00-000-802 AND WDM 52-71-31. 4. OPS CHECKED GOOD IAW AMM 52-71-00-735-053.
